Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On treatment for hepatitis A. Does it cause delay in menstruation?

Hi Doctor, My wife has hepatitis A since 28th Of March 2013 just after her first menstrual cycle after her delivery.
Usually, she get her menses on time.
today is 27th of April - she didn't get her menses till now... is there any delay comes due to hepatitis treatment?
she is having only LIV52 tablets twice a day and she is controlling her diet as part of her treatment.

please confirm about the delay of her menstrual cycle. (now she is already 1 week delay as per the date)
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The treatment for hepatitis A does not cause a delay in periods as such. The delay you are having could be due to the stress and anxiety related to the illness, weakness or a mild hormonal disturbance.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor